# SDR 97ZZZX968

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317C
- Make and model: Beech B36TC
- Aircraft serial: EA574
- Engine: Cont TSIO520UB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 330996F80240
- Condition: Leaking
- Location: Engine Fuel
- Part time: 218 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT IDLE ON FINAL.  PRESSURE CHECKED HOSE AND FOUND SEVERAL LEAKS.  (NOT VISIBLE WITH FIRE SLEEVE ON).  HOSE DATE 4TH QUARTER '94.  A/C AIRWORTHINESS 2-95.
